# SDR 2008FA0000527

- Difficulty date: June 19, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N16MS
- Make and model: Cessna 182Q
- Aircraft serial: 18267267
- Engine: Cont O470*
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: M1827
- Condition: Worn
- Location: Magneto
- Part time: 182 hours
- Component: Magneto
- Component part number: 6310
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED NEW MAGNETOS PN 6310, SN 07061308 & 07061310.  ACCOMPLISHED SB 2-08, MAGNETO  CONTACT POINT CAMP PREMATURE WEAR.   INSTALLED 2 NEW CONTACT POINT ASSEMBLIES PN M3081; SET "E" GAP AND TIMED TO THE ENGINE.  (K)
